Publications

Publications

by Castillo, Federico; Liu, Fu; Nill, Benjamin and Paffenholz, Andreas
Reference:
Castillo, Federico; Liu, Fu; Nill, Benjamin and Paffenholz, Andreas: "Smooth polytopes with negative Ehrhart coefficients", Journal of Combinatorial Theory, Series A, vol. 160, pp. 316 - 331, 2018.
Bibtex Entry:
@article{CASTILLO2018316,
  title =	 "Smooth polytopes with negative Ehrhart coefficients",
  journal =	 "Journal of Combinatorial Theory, Series A",
  volume =	 160,
  pages =	 "316 - 331",
  year =	 2018,
  issn =	 "0097-3165",
  doi =		 "https://doi.org/10.1016/j.jcta.2018.06.014",
  url =
                  "http://www.sciencedirect.com/science/article/pii/S0097316518300943",
  author =	 "Federico Castillo and Fu Liu and Benjamin Nill and
                  Andreas Paffenholz",
  keywords =	 "Lattice polytope, Smooth polytope, Ehrhart theory,
                  Ehrhart positivity, Berline–Vergne valuations"
}
Last change: 06.07.2020 10:11.